# SDR IPXA09656858

- Difficulty date: July 21, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 35,912 hours, 11,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220130A
- Part serial: 001362
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING I/B MAIN FLAP O/B LEADING EDGE FAIRING DELAMINATION.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-03 PAR 5A (1) FIG 5 REV 44.  THIS REPAIR CLASSIFIED AS MAJOR REPAIR WITH MATERIAL RESIN EY3804PT AND GLASS FIBER BMS 9-3TYH3CL7STYLE7781 REPAIR PATCH SIZE 12 X 7.5 INCHES.
